Alert archive / Ohio / Wind Advisories in 2022

Wind Advisory 8, NWS Wilmington, OH

November 4, 202224 counties in Ohio; 11 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Nov 4, 2022, 2:58 PM EDT for 24 counties in Ohio; 11 counties in Kentucky; 8 counties in Indiana. It took effect at Nov 5, 2022, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2022, 2:58 PM EDT (18:58 UTC)
In effect from
Nov 5, 2022, 8:00 AM EDT
Expired
Nov 5, 2022, 8:03 PM EDT
In force
12 hr
Issued by
NWS Wilmington, OH
All 43 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 41 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WWUS71 KILN 041858
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
258 PM EDT Fri Nov 4 2022

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-050300-
/O.NEW.KILN.WI.Y.0008.221105T1200Z-221106T0100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield
258 PM EDT Fri Nov 4 2022

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM EDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, South Central, Southwest and 
  West Central Ohio.

* WHEN...From 8 AM to 9 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
391 
WWUS71 KILN 050130
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
930 PM EDT Fri Nov 4 2022

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-050930-
/O.CON.KILN.WI.Y.0008.221105T1200Z-221106T0100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield
930 PM EDT Fri Nov 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM EDT
SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, South Central, Southwest and 
  West Central Ohio.

* WHEN...From 8 AM to 9 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
906 
WWUS71 KILN 050744
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
344 AM EDT Sat Nov 5 2022

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-051545-
/O.CON.KILN.WI.Y.0008.221105T1200Z-221106T0100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield
344 AM EDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, Northern
  Kentucky and Central, Southwest and West Central Ohio.

* WHEN...From 8 AM this morning to 9 PM EDT this evening, with the
  strongest wind gusts expected between Noon and 8 PM EDT. 

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Travel for high profile vehicles may be difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
436 
WWUS71 KILN 051418
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1018 AM EDT Sat Nov 5 2022

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-052230-
/O.CON.KILN.WI.Y.0008.000000T0000Z-221106T0100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield
1018 AM EDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, South Central, Southwest and 
  West Central Ohio.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
053 
WWUS71 KILN 051852
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
252 PM EDT Sat Nov 5 2022

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-060100-
/O.CON.KILN.WI.Y.0008.000000T0000Z-221106T0100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield
252 PM EDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 55 mph.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, South Central, Southwest and 
  West Central Ohio.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
439 
WWUS71 KILN 060003
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
803 PM EDT Sat Nov 5 2022

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>080-060115-
/O.CAN.KILN.WI.Y.0008.000000T0000Z-221106T0100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield
803 PM EDT Sat Nov 5 2022

...WIND ADVISORY IS CANCELLED...

Winds have diminished across the region, so the Wind Advisory has
been cancelled. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 4, 2:08 PM EDT, 50 minutes earlier.

Area forecast discussion, Nov 4, 2:08 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
208 PM EDT Fri Nov 4 2022

.SYNOPSIS...
Warmer than normal temperatures will persist into the early part
of the weekend ahead of a strong frontal boundary. This front
will bring a potential for rain on Saturday and Saturday night,
but also gusty winds, peaking Saturday and Saturday evening. Dry
weather returns by late Sunday and continues into next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Mid level ridge axis to build north and shift east of the area
today. Low level southerly gradient increases with wind gusts
up to 25 mph maxing out across the west this afternoon. Mostly
sunny sky conditions with only some high level clouds.

High temperatures look to be a good 15 degree above normal --
maxing out in the lower and middle 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
As the mid level s/wv digs through the central plains and then
begins to lift into the Upper MS Valley and eventually through
the western Great Lakes tonight into Saturday, the associated
surface low deepens. Winds overnight remain below 10 mph in NE
KY and central/southern Ohio, but increase to 10-15mph
elsewhere becoming gusty to near 25 mph. Unseasonably warm
overnight lows in the mid 50s to near 60.

As the frontal boundary begins its advance across the area
Saturday, precipitation pushes through the area after 12z. 850 mb
winds increase to near 70kts, with 925 mb winds approaching
45-50 especially across portions of the northern forecast area.
Uncertainty still with how much of the area will have the
potential for these winds to mix to the surface, but expectation
is for the next shift to consider wind advisory for at least
the northern half of the forecast area, aided by the convection
moving through the area, as well.

Highs on Saturday 75 to even 80 in central/south central Ohio
and NE Kentucky, with an early high in the upper 60s in the
western forecast area then dropping behind the front.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Strong system will be moving through at the beginning of the long
term Saturday night.  Showers and gusty winds will accompany this
system.  Most of the shower activity will move out of the area by
Sunday morning, with just a few lingering showers across
southeastern portions of the region.  Wind gusts of around 20 to 25
mph will be possible for Sunday.

Dry conditions along with lighter winds work into the region by
Sunday night.  The remnants of a tropical system will work up into
the region late in the long term.  There is still quite a bit of
uncertainty with the location of this feature and timing.  Due to
this, did not feel confident to go higher than chance pops at this
time. Eventually the remnants of this tropical system will meet a
system moving out of the plains, providing additional forcing and
moisture.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
VFR conditions forecast for today into tonight. The Ohio Valley
will be on the backside of surface high pressure off the east
coast and low pressure over the Plains. Pressure gradient
tightens with southerly winds gusting up to 20 to 25 kts this
afternoon. Deep low pressure ejects northeast from the Plains
into the Upper MS Valley Saturday. Low level jet will offer
a period of low level wind shear at all TAF sites overnight into
Saturday morning in response to a low level jet pivoting into
the Great Lakes ahead of this system.

High level clouds increase overnight with mid level ceilings
developing Saturday morning and then lowering to around 5000
feet by early afternoon. As the pressure gradient increase in
response to the deepening low to our northwest -- southerly
winds will increase with gusts up to 35 KTS. Rain shower chances
increase from the west but the better threat for rain should
hold off until after 18Z at all TAF sites. Have a mention of
VCSH acrs the west and then bring rain showers into the 30 hour
KCVG TAF site after 19Z.

OUTLOOK...Wind gusts up to 40 KTS possible Saturday afternoon
into early Saturday evening. A period of MVFR ceilings likely
late Saturday afternoon and Saturday evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR
NEAR TERM...AR
SHORT TERM...JDR
LONG TERM...Novak
AVIATION...AR
Hazardous weather outlook, Nov 4, 4:55 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
455 AM EDT Fri Nov 4 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-050900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
455 AM EDT Fri Nov 4 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Wind gusts up 45 to 50 mph will be possible on Saturday and into
early Saturday evening with the passage of a very strong frontal
system. The highest wind gusts are expected to be near and north of
the I-70 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2022Wind Advisories in Kentucky, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.